# SDR SWAA2022081828153

- Difficulty date: July 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AT RBL24.75 AT CENTER WING BOX 2022-365482 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE LOC. BS695 AT BL24.75 AT CENTER WING BOX. IAW B737-700 SRM 51-40-02 AND DWG# 273A9110 SHEET 6 REV A AND SRM 51-10-02 PARAGRAPH 9 MATERIAL USED: BAC1490-2782 (7075T0-0.050 INCH) PO: 2022 136580 SEE INDIVIDUAL SIGNSOFF BELOW.;[03] CORRECTED STEP 2. REPLACED ANGLE LOC. BS695 AT BL24.75 AT CENTER WING BOX. IAW B737-700 SRM 51-40-02 AND DWG# 273A9110 SHEET 6 REV A AND SRM 51-10-02 PARAGRAPH 9 MATERIAL USED: BAC1490-2782 (7075T0-0.050 INCH) PO: 2022 136580 SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
